# SDR DALA1213943119

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 231KF IS DELAMINATED, 18" X 3"  AREA FWD CABIN FLOOR PANEL 231KF.  FABRICATED NEW ON STAM TRAVELER T12/921249 P/N DA-5367160100000  IAW DWG 3D25-4D640.
